Journal article Open Access

Gatifloxacin-Induced Hallucinations in a 19-Year-Old Man

Adams, Marie; Tavakoli, Hamid


JSON-LD (schema.org) Export

{
  "description": "n/a", 
  "license": "https://creativecommons.org/publicdomain/zero/1.0/legalcode", 
  "creator": [
    {
      "@type": "Person", 
      "name": "Adams, Marie"
    }, 
    {
      "@type": "Person", 
      "name": "Tavakoli, Hamid"
    }
  ], 
  "headline": "Gatifloxacin-Induced Hallucinations in a 19-Year-Old Man", 
  "image": "https://zenodo.org/static/img/logos/zenodo-gradient-round.svg", 
  "datePublished": "2006-07-01", 
  "url": "https://zenodo.org/record/1236206", 
  "@context": "https://schema.org/", 
  "identifier": "https://doi.org/10.1176/appi.psy.47.4.360", 
  "@id": "https://doi.org/10.1176/appi.psy.47.4.360", 
  "@type": "ScholarlyArticle", 
  "name": "Gatifloxacin-Induced Hallucinations in a 19-Year-Old Man"
}
139
99
views
downloads
Views 139
Downloads 99
Data volume 4.9 MB
Unique views 138
Unique downloads 99

Share

Cite as